MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209006A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 30th may, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated that the paint was chipping from the fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Additional code in type of investigation deems required to be added.This is based on the internal evaluation.
 
Additional Manufacturer Narrative
The correction of d4 version or model, d4 catalog, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d4 version or model#: ard568805905/ard568805900, corrected d4 version or model#: ardvcs209006a, previous d4 catalog#: ard568805905/ard568805900, corrected d4 catalog#: blank.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code explain: device evaluation anticipated, but not yet begun corrected h3c if other provide code explain: n/a.Getinge became aware of an issue with one of surgical light volista.It was discovered that the paint was chipping from the fork axle.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification, since paint chipping could be considered as technical deficiency, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.As established by subject matter expert at manufacturer¿s, according to the photographic evidence, the stainless-steel axle is partially chipped and shows no signs of rust.The adjacent painted surfaces are not involved by paint chipping, therefore a defect in the cleaning protocol can be excluded.The chipping of the paint is probably due to a lack of adhesion caused by an isolated preparation defect during the painting process.This is not a recurrent case, if other cases are reported, an investigation will be conducted with the supplier in order to undertake preventive actions.To prevent any incident, the instructions for use ifu 01581 & 01781 mentions: - do not use a damaged device because it may lead to a risk of injury for users or a risk of infection for patients.- check for any chipped or missing paint during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19517985
Report Number9710055-2024-00356
Device Sequence Number12368461
Product Code FSY
UDI-Device Identifier03700712401368
UDI-Public(01)03700712401368
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209006A
Device Catalogue NumberARD568805905/ARD568805900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/02/2024
08/02/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/22/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown